關鍵字查詢 | 類別:期刊論文 | | 關鍵字:ζ functions for nonminimal operators

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 84/1 物理系 曹慶堂 教授 期刊論文 發佈 ζ functions for nonminimal operators , [84-1] :ζ functions for nonminimal operators期刊論文ζ functions for nonminimal operatorsCho, H. T.; Kantowski, R.淡江大學物理學系College Park: American Physical SocietyPhysical Review D (Particles and Fields) 52(8), pp.4588-4599We evaluate zeta functions ζ(s) at s=0 for invariant nonminimal second-order vector and tensor operators defined on maximally symmetric even dimensional spaces. We decompose the operators into their irreducible parts and obtain their corresponding eigenvalues. Using these eigenvalues, we are able to explicitly calculate ζ(0) for the cases of Euclidean spaces and N-spheres. In the N-sphere case, we make use of the Euler-Maclaurin formula to develop asymptotic expansions for the required sums. The resulting ζ(0) values for dimensions 2 to 10 are given in the Appendix.已補正完成 by yuchi;tku_id: 000090575;Made available in DSpace on 2013-07-09T07:13:10Z (GMT). No. of bitstreams: 0en0556-2821國外SCIUSA<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果